Armenian Journal of Mathematics

Browse by Person

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items: 3.

Kehayopulu, Niovi (2018) Fuzzy Right (Left) Ideals in Hypergroupoids and Fuzzy Bi-ideals in Hypersemigroups. Armenian Journal of Mathematics, 10 (3). pp. 1-10. ISSN 1829-1163

Kehayopulu, Niovi (2014) On fuzzy po-Γ-semigroups. Armenian Journal of Mathematics, 6 (2). pp. 43-52. ISSN 1829-1163

Kehayopulu, Niovi and Tsingelis, Michael (2016) Principal filters of some ordered $\Gamma$-semigroups. Armenian Journal of Mathematics, 8 (2). pp. 96-103. ISSN 1829-1163

This list was generated on Tue Jul 17 15:34:16 2018 AMT.